Alert archive / Florida / Gale Warnings in 2024
Gale Warning 8, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Oct 10, 2024, 4:48 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2024, 4:48 PM EDT (20:48 UTC)
- Expired
- Oct 11, 2024, 4:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
624 WHUS72 KMLB 102048 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 448 PM EDT Thu Oct 10 2024 AMZ570-572-575-110300- /O.CAN.KMLB.TR.W.1014.000000T0000Z-000000T0000Z/ /O.NEW.KMLB.GL.W.0008.241010T2048Z-241011T0300Z/ /O.NEW.KMLB.SC.Y.0048.241011T0300Z-241012T0800Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 448 PM EDT Thu Oct 10 2024 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM EDT SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 35 knots with gusts up to 40 knots and seas 15 to 20 feet. For the Small Craft Advisory, northeast winds 15 to 25 knots with gusts up to 30 knots and seas 12 to 17 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, until 11 PM EDT this evening. For the Small Craft Advisory, from 11 PM this evening to 4 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ550-552-555-110300- /O.CAN.KMLB.TR.W.1014.000000T0000Z-000000T0000Z/ /O.NEW.KMLB.SC.Y.0048.241010T2048Z-241012T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 448 PM EDT Thu Oct 10 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... * WHAT...North winds 20 to 30 knots with occasional gusts to gale force this evening...then northeast winds 20 knots on Friday. Seas 9 to 14 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
488 WHUS72 KMLB 110224 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1024 PM EDT Thu Oct 10 2024 AMZ572-575-110830- /O.CAN.KMLB.GL.W.0008.000000T0000Z-241011T0300Z/ /O.EXT.KMLB.SC.Y.0048.241011T0224Z-241012T0800Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1024 PM EDT Thu Oct 10 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... * WHAT...North to Northeast winds 20 to 25 knots and seas 12 to 17 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-110830- /O.EXT.KMLB.GL.W.0008.000000T0000Z-241011T0800Z/ /O.EXT.KMLB.SC.Y.0048.241011T0800Z-241012T0800Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 1024 PM EDT Thu Oct 10 2024 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM FRIDAY TO 4 AM EDT SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 30 knots with gusts up to 40 knots and seas 14 to 18 feet. For the Small Craft Advisory, northeast winds 15 to 25 knots with gusts up to 30 knots and seas 11 to 16 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, until 4 AM EDT Friday. For the Small Craft Advisory, from 4 AM Friday to 4 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ550-552-555-110830- /O.CON.KMLB.SC.Y.0048.000000T0000Z-241012T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 1024 PM EDT Thu Oct 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WHAT...North to Northeast winds 20 to 25 knots and seas 8 to 13 feet Occasional gusts to Gale force along the Volusia coast tonight. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
437 WHUS72 KMLB 110804 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 404 AM EDT Fri Oct 11 2024 AMZ570-121800- /O.EXP.KMLB.GL.W.0008.000000T0000Z-241011T0800Z/ /O.EXT.KMLB.SC.Y.0048.000000T0000Z-241012T1800Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 404 AM EDT Fri Oct 11 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots and seas 11 to 16 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-552-555-572-575-121800- /O.EXT.KMLB.SC.Y.0048.000000T0000Z-241012T1800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 404 AM EDT Fri Oct 11 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots and seas 11 to 16 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20- 60 nm. * WHEN...Until 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Oct 10, 2:54 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Oct 10, 2:54 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
254 PM EDT Thu Oct 10 2024
...New DISCUSSION, MARINE, HYDROLOGY...
.DISCUSSION...
Issued at 221 PM EDT Thu Oct 10 2024
Key Messages:
- Windy conditions will persist through this afternoon, with a
Wind Advisory in effect.
- Coastal flooding, high surf, and a high risk of rip currents
will continue to create dangerous conditions at the coast.
- Tropical Storm Warnings continue for the local Atlantic waters.
Rest of Today-Friday...All tropical warnings have been dropped
from the east central Florida land areas. However, a Wind Advisory
has been issued for continued gusts up to 45mph through this
afternoon, especially along the coast. Expect winds to diminish
this evening, though breezy conditions will persist through the
overnight hours. Friday looks to be the last breezy day, with
northeast winds 15-20mph and gusts 20-25mph. Isolated to scattered
showers will continue to wrap around the western periphery of
what is now Post-Tropical Cyclone Milton tonight into Friday. PoPs
20-40% into tonight becoming 20-30% into tomorrow. The highest
chances will remain along the coast.
Below normal to near normal temperatures will continue through
Friday, thanks to strong northeast flow. High temperatures Friday
afternoon remaining in the lower to mid-80s. Pleasant temperatures
overnight will lead to morning lows in the lower 70s along the
coast and upper 60s inland. Areas north and west of I-4 could even
see the mid-60s!
A Coastal Flood Warning has replaced the earlier Storm Surge
Warning for coastal Volusia and the Brevard barrier islands. This
will continue through the Friday afternoon high tide cycle. A
Coastal Flood Advisory is in effect for the Treasure Coast. Wave
runup along the beach combined with a High Surf Advisory due to
breaking waves up to 11-13ft will lead to very dangerous beach
conditions. Do not enter the water and use extreme caution near
the beach.
(Modified Previous Discussion)
Sat-Wed...Winds finally diminish this weekend into next week. Slightly
cooler and drier air are forecast to push down the peninsula into
this weekend, though we will see a gradual return of slightly
deeper moisture, once again, Mon across the Okeechobee region.
However, most areas will remain dry through at least the middle of
next week- esp this weekend. Surface high pressure will build
into the Deep South and southeast U.S. on a weakening trend, with
a frontal boundary forecast to move into the area Mon overnight
into Tue. High pressure then building in on Wed and a rapid
return to NE flow, which could be breezy at times, especially
along the coast.
Highs for Sat-Tue begin to creep back toward the L80s and M80s.
Cooler again on Wed with maxes in the U70s to around 80F. Lows
more pleasant than recent mornings, with min's cooler and in the
M-U60s across the interior and L70s at the coast. Some normally
cooler locations across the interior may realize L60s!
&&
.MARINE...
Issued at 221 PM EDT Thu Oct 10 2024
Rest of Today-Friday...Tropical Storm Warnings continue for all of
the east central Florida Atlantic waters, as Milton continues to
push into the Atlantic. Once Tropical Storm Warnings are able to
be dropped, hazardous conditions will persist through Friday, as
northeast winds remain up to 20kts, with seas 9-13ft Friday
afternoon. Isolated to scattered showers will remain possible
through the end of the work week.
Saturday-Tuesday...Boating conditions will gradually improve this
weekend into early next week. Onshore winds this weekend become
northerly on Tuesday, remaining under 15kts. Hazardous seas will
continue into Sunday, with seas 7-11ft diminishing to 4-6ft by
Sunday afternoon. Next week, seas 3-4ft. Generally low shower and
storm chances will persist, though scattered showers will be
possible along and offshore from the Treasure Coast early in the
week.
&&
.HYDROLOGY...
Issued at 221 PM EDT Thu Oct 10 2024
The Little Wekiva River and the St Johns River at Astor remain in
Major Flood Stage. The forecast points at Deland at Geneva Above
Lake Harney are forecast to gradually crest into Major Flood
Stage Friday into this weekend. The St Johns River at Sanford is
forecast to crest in Moderate Flood Stage late weekend into early
next week. See Flood Warnings for more details.
&&
.AVIATION...
(18Z TAFs)
Issued at 122 PM EDT Thu Oct 10 2024
Some lingering showers can be expected through this evening under MVFR
ceilings as Hurricane Milton continues to push off to the east.
Conditions will continue to gradually improve tonight as showers
diminish across the region reaching VFR by tomorrow morning. Winds
will remain elevated around 20 knots with frequent gusts up to 30
knots this evening especially at the eastern sites. Gusts will
come down around 20 knots thereafter which is where they will
likely remain through the rest of the TAF cycle for most sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 69 81 69 82 / 40 20 10 20
MCO 69 81 69 83 / 20 20 10 10
MLB 72 82 72 83 / 40 30 10 10
VRB 72 84 73 85 / 40 30 10 10
LEE 65 81 65 83 / 10 10 0 10
SFB 68 81 68 83 / 30 20 10 20
ORL 69 82 69 84 / 20 20 10 10
FPR 72 83 72 84 / 40 30 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT this evening for FLZ041-044>046-053-
058-141-144-154-159-164-247-254-259-264-347-447-547-647-747.
Coastal Flood Warning until 4 PM EDT Friday for FLZ141-447-747.
High Surf Advisory until 8 PM EDT Friday for FLZ141-154-159-164-
347-447-647-747.
Coastal Flood Advisory until 4 PM EDT Friday for FLZ154-159-164.
AM...Tropical Storm Warning for AMZ550-552-555-570-572-575.
&&
DISCUSSION...Leahy
AVIATION...99Hazardous weather outlook, Oct 10, 3:05 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 305 PM EDT Thu Oct 10 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-110000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 305 PM EDT Thu Oct 10 2024 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...This afternoon and tonight. .HIGH WIND IMPACT... A Wind Advisory remains in effect for all of east central Florida through 8PM due to north-northwesterly wind gusts up to 40 to 45 mph. .RIP CURRENT AND SURF IMPACT... A High Surf Advisory remains in effect due to breaking waves of up to 11 to 13 feet in the surf zone. Additionally, a High Risk of rip currents is in effect. Do not enter the water. .COASTAL FLOOD IMPACT... The threat for minor to moderate coastal flooding around the time of high tide will continue, especially in coastal Volusia and at the Brevard Barrier Islands. A Coastal Flood Warning is in effect through Friday afternoon for the coast of Volusia and Brevard counties and a Coastal Flood Advisory is in effect for the Treasure Coast. Residents and visitors should remain off the beaches. .WIND AND SEA IMPACT... Tropical Storm Warnings continue for all of the east central Florida Atlantic waters. Even after the warnings are cancelled, dangerous boating conditions will continue, with wind gusts up to 30 knots and seas 11 to 20 feet into tonight. .RIVER FLOOD IMPACT... The Little Wekiva River and the St Johns River at Astor remain in Major Flood Stage. The forecast points at Deland at Geneva Above Lake Harney are forecast to gradually crest into Major Flood Stage Friday into this weekend. The St Johns River at Sanford is forecast to crest in Moderate Flood Stage late weekend into early next week. See Flood Warnings for more details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. River flooding will continue into early next week along the St Johns River at Astor, Deland, Sanford, and Geneva Above Lake Harney. The Little Wekiva River will remain in flood through the weekend. Lower rain chances will prevail into early next week, though a few lightning storms will be possible along and inland from the Treasure Coast by Sunday. Dangerous boating conditions will improve into this weekend, but remain hazardous, as seas slowly subside. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon and tonight. Leahy
In the hours before
Local storm report, Oct 10, 12:55 PM EDT, 3 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1255 PM EDT Thu Oct 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Rain 2 ESE Ormond Beach 29.27N 81.03W
10/10/2024 M14.05 Inch Volusia FL Cocorahs
CoCoRaHS gauge near Ormand Beach measured
14.05 inches of rainfall.
&&
ZLLocal storm report, Oct 10, 1:00 PM EDT, 3 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
100 PM EDT Thu Oct 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM Tstm Wnd Dmg 1 NE Leesburg 28.81N 81.88W
10/10/2024 Lake FL Public
Public reports trees down in Leesburg near
US-441 and 3rd Street.
&&
ZLLocal storm report, Oct 10, 1:05 PM EDT, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
105 PM EDT Thu Oct 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 1 S Vero Beach South 27.60N 80.42W
10/10/2024 M8.73 Inch Indian River FL Cocorahs
CoCoRaHS gauge near Vero Beach South
measured 8.73 inches of rainfall.
&&
ZLLocal storm report, Oct 10, 1:11 PM EDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
111 PM EDT Thu Oct 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM Tropical Cyclone Daytona Beach Shor 29.18N 80.98W
10/10/2024 Volusia FL Broadcast Media
Local media reports trees down and structure
damage along A1A in Daytona Beach Shores.
&&
ZLLocal storm report, Oct 10, 1:15 PM EDT, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
115 PM EDT Thu Oct 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM Tropical Cyclone 1 NE Leesburg 28.81N 81.88W
10/10/2024 Lake FL Public
Corrects previous dmg report from 1 NE
Leesburg. Public reports trees down in
Leesburg near US-441 and 3rd Street.
&&
ZLLocal storm report, Oct 10, 1:23 PM EDT, 3 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
123 PM EDT Thu Oct 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Rain 1 WSW Rockledge 28.31N 80.75W
10/10/2024 M6.45 Inch Brevard FL Cocorahs
CoCoRaHS gauge near Rockledge measured 6.45
inches of rainfall.
&&
ZLThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:50 PM EDT | Special Marine Warning | MLB | 85 min | |
| Oct 9, 11:01 PM EDT | Flash Flood Warning | MLB | Lake, Orange, Osceola, Seminole, Volusia | 3 hr |
| Oct 9, 11:14 PM EDT | River Flood Warning | MLB | Seminole | 5 days |
| Oct 9, 11:41 PM EDT | Flash Flood Warning | MLB | Brevard, Lake, Orange, Osceola, Seminole, Volusia | 6 hr |
| Oct 10, 12:52 AM EDT | River Flood Warning | MLB | Lake, Volusia | 34 days |
| Oct 10, 1:34 AM EDT | Flash Flood Warning | MLB | Brevard, Lake, Orange, Seminole, Volusia | 3 hr |
| Oct 10, 1:52 AM EDT | River Flood Warning | MLB | Seminole | 33 days |
| Oct 10, 3:22 AM EDT | High Surf Advisory | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 62 hr |
| Oct 10, 5:53 AM EDT | Flash Flood Warning | MLB | Brevard, Lake, Orange, Seminole, Volusia | 3 hr |
| Oct 10, 9:01 AM EDT | Areal Flood Warning | MLB | Brevard, Lake, Orange, Osceola, Seminole, Volusia | 3 hr |
| Oct 10, 10:03 AM EDT | River Flood Warning | MLB | Seminole | 30 days |
| Oct 10, 10:53 AM EDT | Wind Advisory | MLB | Brevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more | 9 hr |
| Oct 10, 2:02 PM EDT | Coastal Flood Warning | MLB | Brevard, Volusia | 26 hr |
| Oct 10, 2:02 PM EDT | Coastal Flood Advisory | MLB | Indian River, Martin, Saint Lucie | 26 hr |
| Oct 10, 4:48 PM EDT | Small Craft Advisory | MLB | 52 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.